# SDR DALA2019101865995

- Difficulty date: October 16, 2019
- Submitted: October 18, 2019
- Operation: Air carrier
- Aircraft: N6716C
- Make and model: Boeing 757232
- Aircraft serial: 30838
- Aircraft time: 62,759 hours, 23,055 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 1640-1681
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6716 INITIAL INSPECTION: CORROSION FLOOR SUPPORT FROM 1640 TO 1681 LBL 54 AT PAX CABIN W4. CORRECTIVE ACTION: SUMMARY OF NRC S/N 00331, FLOOR SUPPORT WAS REPLACED PER B757-200 SRM AND DWG. (1317354)
